Alert archive / Missouri / Flash Flood Warnings in 1998
Flash Flood Warning 92, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 9, 1998, 5:39 PM CDT for Benton County, Morgan County, Missouri. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 9, 1998, 5:39 PM CDT (22:39 UTC)
- Expired
- May 9, 1998, 8:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Springfield, MO
- Area
- Whole counties
Counties Benton County, MO, Morgan County, MO
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1409 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KSGF 092240 FFWSGF MOC015-141-100100- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 539 PM CDT SAT MAY 9 1998 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... BENTON COUNTY IN CENTRAL MISSOURI MORGAN COUNTY IN CENTRAL MISSOURI * UNTIL 800 PM CDT * AT 535 PM DOPPLER RADAR INDICATED THAT ONE TO TWO INCHES OF RAIN HAD FALLEN IN BENTON AND MORGAN COUNTIES SINCE 330 PM. A LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHWEST AT 25 MPH ACROSS THE WARNED AREA THIS EVENING. * AN ADDITIONAL INCH OF RAIN IS POSSIBLE IN THE WARNED AREA THROUGH 800 PM. FLOODING OF LOW AREAS...ESPECIALLY LOW WATER CROSSINGS... WILL LIKELY DEVELOP THIS EVENING AS RUNOFF CONTINUES. BECAUSE OF THE HILLY TERRAIN ACROSS THE OZARKS...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOO:DED ROADS. FIND ALTERNATE ROUTES. SUTTON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 9, 2:25 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, May 9, 2:25 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 225 PM CDT SAT MAY 9 1998 FORECAST PROBLEM: DO WE NEED TO EXTEND THE FLASH FLOOD WATCH THROUGH THE OVERNIGHT HOURS? RATHER ACTIVE DAY ACROSS THE FORECAST AREA: BAND OF STRONG TO SEVERE THUNDERSTORMS DEVELOPED AROUND 8 AM AND PRODUCED GOLF BALL SIZED HAIL. AIRMASS RECOVERED DURING THE LATE MORNING AND THUNDERSTORMS HAVE REDEVELOPED ACROSS EXTREME SOUTHERN MISSOURI. LARGE AREA OF SHOWERS EXTENDED WEST INTO SOUTH CENTRAL KANSAS. 12Z MODELS SEEM DETERMINED TO MOVE THE RAIN OUT OF THE FORECAST AREA BY MIDNIGHT AS UPPER LOW WEAKENS AND MOVES INTO THE OHIO VALLEY. REDEVELOPMENT NOTED IN NORTHEAST OKLAHOMA SO PREFER TO KEEP AN UNQUALIFIED POP TONIGHT AND LET LATER SHIFTS AMEND AS NECESSARY. DEBATING WHETHER TO EXTEND THE FLASH FLOOD WATCH NORTH: GUIDANCE VALUES ARE RATHER LOW NORTH OF THE CURRENT WATCH AREA (1.5 TO 2.0 INCHES IN THREE HOURS) AND RADAR RAINFALL ESTIMATES WERE BETWEEN 0.5 AND 0.75 INCHES SINCE 15Z. CHECK OF KICT RADAR INDICATED LARGE RAIN FREE AREA IN SOUTH CENTRAL KANSAS. WOULD LIKE TO RETAIN THE CURRENT FLASH FLOOD WATCH AREA FOR THE TONIGHT PERIOD. WEATHER WILL IMPROVE SUNDAY WITH CLOUDS GRADUALLY DIMINISHING. NEXT SYSTEM WILL BRING A CHANCE OF RAIN LATE MONDAY NIGHT INTO TUESDAY. TEMPERATURES: LINGERING CLOUDS WILL KEEP TEMPERATURES FROM REACHING FAN MINS TONIGHT...WHILE FWC HIGHS SUNDAY ARE OVERLY OPTIMISTIC FOR THE SAME REASON. ALSO NOT SURE THAT WARMUP MONDAY WILL BE AS STRONG AS PORTRAYED BY THE FWC SO WILL USE A BLEND OF FAN/FWC. RECOMMENDATIONS(FORECAST PROVIDED FOR COORDINATION PURPOSES ONLY. THE OFFICIAL FORECAST MAY BE FOUND UNDER THE STLZFPMO HEADER): ...FFA ALONG AND SOUTH OF A NEOSHO TO EMINENCE LINE... SGF: SHOWERS AND THUNDERSTORMS. HEAVY RAIN POSSIBLE. LOW IN THE MIDDLE 50S. NORTHEAST TO NORTH WIND 10 TO 15 MPH. JLN: SHOWERS AND THUNDERSTORMS DIMINISHING AFTER MIDNIGHT. HEAVY RAIN POSSIBLE. LOW IN THE MIDDLE 50S. NORTH WIND 10 TO 15 MPH. UNO: SHOWERS AND THUNDERSTORMS...WITH HEAVY RAIN POSSIBLE. LOWS IN THE MIDDLE 50S. NORTHEAST WIND 10 TO 15 MPH. AIZ/VIH: SHOWERS AND THUNDERSTORMS LIKELY. LOWS IN THE LOWER 50S. NORTHEAST WIND 10 TO 15 MPH. SGF EB 054/070 051/075 054 08+21 JLN EB 056/072 052/078 056 08921 SUTTON
In the hours before
Special weather statement, May 9, 12:48 PM CDT, 4 hours 51 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101800- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1248 PM CDT SAT MAY 9 1998 THIS STATEMENT IS VALID FOR THE FOLLOWING COUNTIES... ...IN KANSAS... BOURBON CHEROKEE CRAWFORD ...IN MISSOURI... BARRY BARTON BENTON CAMDEN CEDAR CHRISTIAN DADE DALLAS DENT DOUGLAS GREENE HICKORY HOWELL JASPER LACLEDE LAWRENCE MARIES MCDONALD MILLER MORGAN NEWTON OREGON OZARK PHELPS POLK PULASKI SHANNON ST. CLAIR STONE TANEY TEXAS VERNON WEBSTER WRIGHT ...TORNADO WATCH 319 IN EFFECT UNTIL 7 PM FOR PORTIONS OF SOUTHERN MISSOURI... ...FLASH FLOOD WATCH IN EFFECT THIS AFTERNOON AND EVENING FOR EXTREME SOUTHERN MISSOURI... A STORM SYSTEM OVER OKLAHOMA EARLY SATURDAY MORNING WILL MOVE INTO NORTHERN ARKANSAS THIS AFTERNOON. AS A RESULT...HEAVY RAINFALL AND SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH THIS EVENING. THE AIRMASS ACROSS EXTREME SOUTHERN MISSOURI HAS DESTABILIZED AND SEVERE THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS AFTERNOON AS THE SYSTEM OVER OKLAHOMA MOVES EAST. THE WIND PROFILE IN THE LOWER ATMOSPHERE IS FAVORABLE FOR TORNADO DEVELOPMENT. LARGE HAIL AND HEAVY RAINFALL WILL ALSO BE POSSIBLE IN THE SEVERE THUNDERSTORMS. A TORNADO WATCH HAS BEEN ISSUED FOR THAT PORTION OF SOUTHERN MISSOURI ALONG AND SOUTH OF A LINE FROM LAMAR TO STOCKTON...LEBANON AND SALEM. THE TORNADO WATCH INCLUDES THE SPRINGFIELD...BRANSON...WEST PLAINS AND JOPLIN AREAS AND IS IN EFFECT UNTIL 700 PM. THE LARGE AREA OF RAIN AND EMBEDDED THUNDERSTORMS THAT DEVELOPED ACROSS SOUTHEAST KANSAS AND NORTHEAST OKLAHOMA SATURDAY MORNING WILL CONTINUE TO SPREAD ACROSS SOUTHWEST MISSOURI THIS AFTERNOON. ONE TO TWO INCHES OF RAIN IS POSSIBLE THROUGH MIDNIGHT. THE AREA ALONG THE MISSOURI/ARKANSAS BORDER IS THE MOST LIKELY AREA FOR HEAVY RAIN THIS AFTERNOON AND A FLASH FLOOD WATCH CONTINUED IN EFFECT THROUGH THIS EVENING FOR AREAS ALONG AND SOUTH OF A NEOSHO TO OZARK AND EMINENCE LINE. IF YOU ARE PLANNING OUTDOOR ACTIVITIES THIS AFTERNOON AND EVENING...BE ON THE LOOKOUT FOR THUNDERSTORM DEVELOPMENT. BE PREPARED TO MOVE TO HIGHER GROUND QUICKLY SHOULD HEAVY RAIN DEVELOP OR SEEK SHELTER IN A STRONG BUILDING SHOULD SEVERE WEATHER THREATEN. BE ESPECIALLY CAREFUL IN CAMPGROUNDS AND AROUND LOW WATER CROSSINGS AND SMALL STREAMS WHICH WILL FLOOD QUICKLY. SPOTTER ACTIVATION WILL LIKELY BE REQUIRED FOR AREAS ALONG THE MISSOURI/ARKANSAS BORDER THIS AFTERNOON. SPOTTERS SHOULD ALSO REPORT FLOODED LOW WATER CROSSINGS AND OTHER LOW AREA FLOODING. SUTTON
Special weather statement, May 9, 12:48 PM CDT, 4 hours 51 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101800- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1248 PM CDT SAT MAY 9 1998 THIS STATEMENT IS VALID FOR THE FOLLOWING COUNTIES... ...IN KANSAS... BOURBON CHEROKEE CRAWFORD ...IN MISSOURI... BARRY BARTON BENTON CAMDEN CEDAR CHRISTIAN DADE DALLAS DENT DOUGLAS GREENE HICKORY HOWELL JASPER LACLEDE LAWRENCE MARIES MCDONALD MILLER MORGAN NEWTON OREGON OZARK PHELPS POLK PULASKI SHANNON ST. CLAIR STONE TANEY TEXAS VERNON WEBSTER WRIGHT ...TORNADO WATCH 319 IN EFFECT UNTIL 7 PM FOR PORTIONS OF SOUTHERN MISSOURI... ...FLASH FLOOD WATCH IN EFFECT THIS AFTERNOON AND EVENING FOR EXTREME SOUTHERN MISSOURI... A STORM SYSTEM OVER OKLAHOMA EARLY SATURDAY MORNING WILL MOVE INTO NORTHERN ARKANSAS THIS AFTERNOON. AS A RESULT...HEAVY RAINFALL AND SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH THIS EVENING. THE AIRMASS ACROSS EXTREME SOUTHERN MISSOURI HAS DESTABILIZED AND SEVERE THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS AFTERNOON AS THE SYSTEM OVER OKLAHOMA MOVES EAST. THE WIND PROFILE IN THE LOWER ATMOSPHERE IS FAVORABLE FOR TORNADO DEVELOPMENT. LARGE HAIL AND HEAVY RAINFALL WILL ALSO BE POSSIBLE IN THE SEVERE THUNDERSTORMS. A TORNADO WATCH HAS BEEN ISSUED FOR THAT PORTION OF SOUTHERN MISSOURI ALONG AND SOUTH OF A LINE FROM LAMAR TO STOCKTON...LEBANON AND SALEM. THE TORNADO WATCH INCLUDES THE SPRINGFIELD...BRANSON...WEST PLAINS AND JOPLIN AREAS AND IS IN EFFECT UNTIL 700 PM. THE LARGE AREA OF RAIN AND EMBEDDED THUNDERSTORMS THAT DEVELOPED ACROSS SOUTHEAST KANSAS AND NORTHEAST OKLAHOMA SATURDAY MORNING WILL CONTINUE TO SPREAD ACROSS SOUTHWEST MISSOURI THIS AFTERNOON. ONE TO TWO INCHES OF RAIN IS POSSIBLE THROUGH MIDNIGHT. THE AREA ALONG THE MISSOURI/ARKANSAS BORDER IS THE MOST LIKELY AREA FOR HEAVY RAIN THIS AFTERNOON AND A FLASH FLOOD WATCH CONTINUED IN EFFECT THROUGH THIS EVENING FOR AREAS ALONG AND SOUTH OF A NEOSHO TO OZARK AND EMINENCE LINE. IF YOU ARE PLANNING OUTDOOR ACTIVITIES THIS AFTERNOON AND EVENING...BE ON THE LOOKOUT FOR THUNDERSTORM DEVELOPMENT. BE PREPARED TO MOVE TO HIGHER GROUND QUICKLY SHOULD HEAVY RAIN DEVELOP OR SEEK SHELTER IN A STRONG BUILDING SHOULD SEVERE WEATHER THREATEN. BE ESPECIALLY CAREFUL IN CAMPGROUNDS AND AROUND LOW WATER CROSSINGS AND SMALL STREAMS WHICH WILL FLOOD QUICKLY. SPOTTER ACTIVATION WILL LIKELY BE REQUIRED FOR AREAS ALONG THE MISSOURI/ARKANSAS BORDER THIS AFTERNOON. SPOTTERS SHOULD ALSO REPORT FLOODED LOW WATER CROSSINGS AND OTHER LOW AREA FLOODING. SUTTON
Special weather statement, May 9, 1:00 PM CDT, 4 hours 39 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101800- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 100 PM CDT SAT MAY 9 1998 THIS STATEMENT IS VALID FOR THE FOLLOWING COUNTIES... ...IN KANSAS... BOURBON CHEROKEE CRAWFORD ...IN MISSOURI... BARRY BARTON BENTON CAMDEN CEDAR CHRISTIAN DADE DALLAS DENT DOUGLAS GREENE HICKORY HOWELL JASPER LACLEDE LAWRENCE MARIES MCDONALD MILLER MORGAN NEWTON OREGON OZARK PHELPS POLK PULASKI SHANNON ST. CLAIR STONE TANEY TEXAS VERNON WEBSTER WRIGHT ...TORNADO WATCH 319 IN EFFECT UNTIL 7 PM FOR PORTIONS OF SOUTHERN MISSOURI... ...FLASH FLOOD WATCH IN EFFECT THIS AFTERNOON AND EVENING FOR EXTREME SOUTHERN MISSOURI... A STORM SYSTEM OVER OKLAHOMA EARLY SATURDAY MORNING WILL MOVE INTO NORTHERN ARKANSAS THIS AFTERNOON. AS A RESULT...HEAVY RAINFALL AND SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH THIS EVENING. THE AIRMASS ACROSS EXTREME SOUTHERN MISSOURI HAS DESTABILIZED AND SEVERE THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS AFTERNOON AS THE SYSTEM OVER OKLAHOMA MOVES EAST. THE WIND PROFILE IN THE LOWER ATMOSPHERE IS FAVORABLE FOR TORNADO DEVELOPMENT. LARGE HAIL AND HEAVY RAINFALL WILL ALSO BE POSSIBLE IN THE SEVERE THUNDERSTORMS. A TORNADO WATCH HAS BEEN ISSUED FOR THAT PORTION OF SOUTHERN MISSOURI ALONG AND SOUTH OF A LINE FROM LAMAR TO STOCKTON...LEBANON AND SALEM. THE TORNADO WATCH AREA INCLUDES THE SPRINGFIELD... BRANSON ...WEST PLAINS AND JOPLIN AREAS AND IS IN EFFECT UNTIL 700 PM. THE LARGE AREA OF RAIN AND EMBEDDED THUNDERSTORMS THAT DEVELOPED ACROSS SOUTHEAST KANSAS AND NORTHEAST OKLAHOMA SATURDAY MORNING WILL CONTINUE TO SPREAD ACROSS SOUTHWEST MISSOURI THIS AFTERNOON. ONE TO TWO INCHES OF RAIN IS POSSIBLE THROUGH MIDNIGHT. THE AREA ALONG THE MISSOURI/ARKANSAS BORDER IS THE MOST LIKELY AREA FOR HEAVY RAIN THIS AFTERNOON AND A FLASH FLOOD WATCH CONTINUED IN EFFECT THROUGH THIS EVENING FOR AREAS ALONG AND SOUTH OF A NEOSHO TO OZARK AND EMINENCE LINE. IF YOU ARE PLANNING OUTDOOR ACTIVITIES THIS AFTERNOON AND EVENING...BE ON THE LOOKOUT FOR THUNDERSTORM DEVELOPMENT. BE PREPARED TO MOVE TO HIGHER GROUND QUICKLY SHOULD HEAVY RAIN DEVELOP OR SEEK SHELTER IN A STRONG BUILDING SHOULD SEVERE WEATHER THREATEN. BE ESPECIALLY CAREFUL IN CAMPGROUNDS AND AROUND LOW WATER CROSSINGS AND SMALL STREAMS WHICH WILL FLOOD QUICKLY. SPOTTER ACTIVATION WILL LIKELY BE REQUIRED FOR AREAS ALONG THE MISSOURI/ARKANSAS BORDER THIS AFTERNOON. SPOTTERS SHOULD ALSO REPORT FLOODED LOW WATER CROSSINGS AND OTHER LOW AREA FLOODING. SUTTON
Special weather statement, May 9, 5:17 PM CDT, 22 minutes before
MOZ077>083-088>098-101>106-100415- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 517 PM CDT SAT MAY 9 1998 THE FOLLOWING STATEMENT IS VALID FOR THE FOLLOWING COUNTIES... ...IN MISSOURI... BARRY BARTON CEDAR CHRISTIAN DADE DALLAS DENT DOUGLAS GREENE HOWELL JASPER LACLEDE LAWRENCE MCDONALD NEWTON OREGON OZARK POLK SHANNON STONE TANEY TEXAS WEBSTER WRIGHT ...TORNADO WATCH 319 HAS BEEN CANCELLED... THE STORM PREDICTION CENTER HAS CANCELLED THE TORNADO WATCH THAT COVERED MUCH OF SOUTHWEST AND SOUTH CENTRAL MISSOURI. DESPITE SOME STRONG SHEAR IN THE ATMOSPHERE...INSTABILITY IS RELATIVELY WEAK ACROSS THE AREA...AND NO ORGANIZED SEVERE WEATHER IS EXPECTED THIS EVENING. HOWEVER...LOCALIZED FLOODING IS POSSIBLE AS RAINFALL AMOUNTS OF BETWEEN A THIRD AND A FULL INCH FALL ON THE AREA. EXCESSIVE RUNOFF FROM THIS PRECIPITATION WILL LEAD TO SOME FLOODING OF CREEKS AND STREAMS...HIGHWAYS...AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. GORDON
Special weather statement, May 9, 5:17 PM CDT, 22 minutes before
MOZ077>083-088>098-101>106-100415- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 517 PM CDT SAT MAY 9 1998 THE FOLLOWING STATEMENT IS VALID FOR THE FOLLOWING COUNTIES... ...IN MISSOURI... BARRY BARTON CEDAR CHRISTIAN DADE DALLAS DENT DOUGLAS GREENE HOWELL JASPER LACLEDE LAWRENCE MCDONALD NEWTON OREGON OZARK POLK SHANNON STONE TANEY TEXAS WEBSTER WRIGHT ...TORNADO WATCH 319 HAS BEEN CANCELLED... THE STORM PREDICTION CENTER HAS CANCELLED THE TORNADO WATCH THAT COVERED MUCH OF SOUTHWEST AND SOUTH CENTRAL MISSOURI. DESPITE SOME STRONG SHEAR IN THE ATMOSPHERE...INSTABILITY IS RELATIVELY WEAK ACROSS THE AREA...AND NO ORGANIZED SEVERE WEATHER IS EXPECTED THIS EVENING. HOWEVER...LOCALIZED FLOODING IS POSSIBLE AS RAINFALL AMOUNTS OF BETWEEN A THIRD AND A FULL INCH FALL ON THE AREA. EXCESSIVE RUNOFF FROM THIS PRECIPITATION WILL LEAD TO SOME FLOODING OF CREEKS AND STREAMS...HIGHWAYS...AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. GORDON
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 8:29 AM CDT | Severe Thunderstorm Warning | SGF | Stone | 36 min |
| May 9, 8:32 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 33 min |
| May 9, 9:05 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 50 min |
| May 9, 9:33 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas | 62 min |
| May 9, 9:33 AM CDT | Severe Thunderstorm Warning | SGF | Ozark | 62 min |
| May 9, 10:09 AM CDT | Severe Thunderstorm Warning | SGF | Howell | 51 min |
| May 9, 10:13 AM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 37 min |
| May 9, 12:38 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 37 min |
| May 9, 1:31 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 34 min |
| May 9, 1:50 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 50 min |
| May 9, 2:21 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 49 min |
| May 9, 2:48 PM CDT | Flash Flood Warning | SGF | Barry | 4 hr |
| May 9, 3:47 PM CDT | Flash Flood Warning | SGF | Stone, Taney | 4 hr |
| May 9, 4:56 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Ozark | 4 hr |
Nearby
Flash Flood Warnings in Missouri, 1998Every flash flood warning in 1998
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.